Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have peritonitis, crohn's disease. Experiencing headache, extreme pain in legs after getting flu injection

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
Had flu injection 3 days ago 24 hours later experience extreme pain in both legs. The pain is just in the back of the legs.
I also have a mild on and off headache on the right side and my throat hurts a bit also on right side
Neurofin has helped ease the pain.
I have peritonitis with my crohns disease and l would rate the pain as extreme.
Posted Sat, 13 Apr 2013 in Headache and Migraines
Answered by Dr. Hari Charan Perigela 3 hours later
Pain in both the lugs may be due to flu.Injection does not lead to pain.It may be musculo skeletal pain related to some activity.
As you are having headache with throat problem,please take Anti inflammatory drug with skeletal muscle relaxant,antibiotic like Azithromycin.
I dont think ,you have peritonitis.In peritonitis,it is very difficult to be comfortable.
If you come back with your abdominal complaints,i can confirm whether you have simple crohn's or lead to peritonitis.
Waiting for your reply.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor